# Gymnastic Schedule 2021-2022

(Effective 09/1/2021)

#### ACROBATIC ACADEMY FITNESS & EDUCATION CENTER, INC.

2111 N. Maize Rd.

www.acrobaticacademy.com

## New students are required to pay the yearly registration fee: \$35.00 (\$15.00 June-Aug) & the 1st month's class fee.

721-2230

Registration fees are non-refundable.

The 2021-2022 year begins September 1, 2021.

Class times may be subject to change and/or cancellation.

A written drop notice is to be submitted the first of the month, along with the monthly payment in order to discontinue class.

Payment for class fees not received by the 10th of any month will be assessed a late fee of \$5.00.

Please ask the office for information regarding discounts for multiple classes.

#### The following prices are with auto pay discount:

 Monthly Fees
 30 min.
 40 or 45 min
 1 Hr.
 90 min
 2 Hr.

 \$50.00
 \$55.00
 \$60.00
 \$83.00
 \$101.00

AAI GYMNASTIC CLASSES - Contact the AAI office for gymnastic openings at 721-2230.

PARENT TOT						
All c	All classes 40- 45 mins. 12mos -2 yr 11 mos.					
Т	Time		Ages	F/M		
		Monday				
6:15pm	6:55pm	Carolyn B	Tot	Mix		
		Tuesday				
9:45am	10:30am	Renee	Tot	Mix		
5:30pm	6:15pm	Valen	Tot	Mix		
5:45pm	6:30pm	Gemma	Tot	Mix		
		Wednesday	у			
10:00am	10:45am	Renee	Tot	Mix		
		Thursday				
5:15pm	6:00pm	Valen	Tot	Mix		
6:20pm	7:00pm	Tina	Tot	Mix		

Please check with front office for openings

BEGINNER						
All classes 45 min. Ages 3 to 4 years						
Time Teacher Ages F						
	Monday					
4:30pm	5:15pm	Tina	3-4 yrs.	Mix		
4:45pm	5:30pm	Jacob	3-4 yrs.	Mix		
5:30pm	6:15pm	Mollee	3-4 yrs.	Mix		
6:30pm	7:15pm	Dakota	3-4 yrs.	Mix		
	Tuesday					
10:30am	11:15am	Renee	3-4 yrs.	Mix		
5:00pm	5:45pm	Gemma	3-4 yrs.	Mix		
6:00pm	6:45pm	Renee	3-4 yrs.	Mix		
6:15pm	7:00pm	Dakota	3-4 yrs.	Mix		
	Wednesday					
9:15am	10:00am	Renee	3-4 yrs.	Mix		
4:45pm	5:30pm	Alli	3-4 yrs.	Mix		
5:30pm	6:15pm	Meya	3-4 yrs	Mix		
6:30pm	7:15pm	Mollee	3-4 yrs.	Mix		
	Thursday					
4:45pm	5:30pm	Katherine	3-4 yrs.	Mix		
5:00pm	5:45pm	Teagan	3-4 yrs.	Mix		
5:30pm	6:15pm	Tina	3-4 yrs.	Mix		
6:45pm	7:30pm	Dakota	3-4 yrs.	Mix		

All classes 1 hour Ages 4 and older				
Time	Teacher	Ages	F/M	
•	Monday		•	
**4:30pm 5:30pm	Renee	5-10 yrs.	Mix	
4:30pm 5:30pm	Mollee	5-7 yrs.	Mix	
5:15pm 6:15pm	Tina	4-6 yrs.	Mix	
5:30pm 6:30pm	Renee	4-7 yrs.	Mix	
6:15pm 7:15pm	Mollee	4-6 yrs.	Mix	
**7:15pm 8:15pm	Tina	5-8 yrs.	Mix	
	Tuesday			
**5:00pm 6:00pm	Renee	7-12 yrs.	Mix	
5:00pm 6:00pm	Elizabeth	5-9 yrs.	Mix	
5:00pm 6:00pm	Melissa	5-9 yrs.	Female	
5:15pm 6:15pm	Dakota	4-7 yrs.	Mix	
5:30pm 6:30pm	Catherine	5-8 yrs.	Mix	
6:30pm 7:30pm	Valen	4-6 yrs.	Mix	
6:30pm 7:30pm	Catherine	5-8 yrs.	Mix	
6:45pm 7:45pm	Renee	4-7 yrs.	Mix	
	Wednesday			
5:00pm 6:00pm	Dakota	5-9 yrs.	Mix	
5:00pm 6:00pm	Mollee	4-6 yrs.	Mix	
5:15pm 6:15pm	Olivia	6-9 yrs.	Mix	
**5:30pm 6:30pm	Renee	5-10 yrs.	Male	
5:45pm 6:45pm	Michelle	5-10 yrs.	Female	
6:30pm 7:30pm	Tasha	5-10 yrs.	Mix	
6:15pm 7:15pm	Jacob	5-8 yrs.	Mix	
6:30pm 7:30pm	Alli	7-12 yrs.	Mix	
	Thursday			
10:00am 11:00am	Renee	4-6 yrs.	Mix	
**11:00am 12:00pm	Renee	6+ yrs.	Mix	
**5:00pm 6:00pm	Catherine	6-12 yrs.	Mix	
5:15pm 6:15pm	Eric	5-12 yrs.	Male	
**5:30pm 6:30pm	Carolyn	5-9 yrs.	Female	
5:30pm 6:30pm	Dakota	5-9 yrs.	Mix	
5:45pm 6:45pm	Teagan	4-7 yrs.	Mix	
6:00pm 7:00pm	Catherine	4-6 yrs.	Mix	
**6:30pm 7:30pm	Tasha	6-12 yrs.	Female	
**7:00pm 8:00pm	Tina	5-8 yrs.	Mix	

ADVANCED BEGINNER \*\*= split L. Int.

W/L = Wait List

Please consult with your current teacher or the front desk for correct level placement of your child.

Please call the office for updated information, 316-721-2230



## GYMNASTICS SCHEDULE CONT.

### LOW INTERMEDIATE \*\*= L. Int. \* = H. Int.

LOW INTE	LOW INTERMEDIATE **= Split A. beg. *= Split H. Int.					
All	All classes are 1 hour Ages 5 and older					
	Monday					
**4:30pm	5:30pm	Renee	6-10 yrs.	Mix		
5:30pm	6:30pm	Dakota	5-8 yrs.	Mix		
*6:00pm	7:00pm	Sara	5-8 yrs.	Mix		
6:15pm	7:15pm	Tina	6-12 yrs.	Mix		
7:00pm	8:00pm	Renee	5-7 yrs.	Female		
**7:15pm	8:15pm	Tina	5-12 yrs.	Mix		
		Tuesday				
**5:00pm	6:00pm	Renee	7-12 yrs.	Mix		
6:00pm	7:00pm	Melissa	6-12 yrs.	Female		
7:30pm	8:30pm	Catherine	7-12 yrs.	Mix		
Wednesday						
5:00pm	6:00pm	Melissa	5-9 yrs.	Female		
6:00pm	7:00pm	Dakota	7-12 yrs.	Female		
**5:30pm	6:30pm	Renee	5-9 yrs.	Male		
		Thursday				
*4:30pm	5:30pm	Tina	6-10 yrs.	Mix		
5:15pm	6:15pm	Renee	5-10 yrs.	Female		
**5:00pm	6:00pm	Catherine	6-12 yrs.	Mix		
*6:15pm	7:15pm	Eric	6-16 yrs.	Male		
**6:30pm	7:30pm	Tasha	6-12 yrs.	Female		
6:30pm	7:30pm	Carolyn B	5-9 yrs.	Mix		
		Saturday				
10:30am	11:30am	Tasha	6-12 yrs.	Mix		

HIGH INTERMEDIATE *= Split L. Int.						
HIGH INTERMEDIATE - Split L. IIII.						
	All classes are 1 hr or 90 min.					
Time		Teacher	Ages	F/M		
		Monday				
*6:00pm.	7:00pm	Michelle	5-8 yrs.	Female		
* 7:00pm	8:30pm	Michelle	6-10 yrs.	Female		
Tuesday						
7:30pm	8:30pm	Tasha	6-12 yrs.	Mix		
7:00pm	8:30pm	Melissa	6-15 yrs.	Female		
Wednesday						
6:30pm	8:00pm	Renee	7-12 yrs.	Mix		
	Thursday					
*4:30pm	5:30pm	Tina	6-10 yrs.	Mix		
*6:15pm	7:15pm	Eric	6-16 yrs.	Male		
6:15pm	7:45pm	Renee	7-13 yrs.	Female		
7:00pm	8:30pm	Melissa	6+ yrs.	Female		

LOW A	OVANCED 1	O ADVAN	CED *= Spl	it H. int.	
	Classes	are 90 min	or 2 hrs		
Time		Teacher	Ages	F/M	
		Monday			
6:30pm	8:30pm	Tasha	8-15yrs.	Female	
	Wednesday				
6:00pm	8:00pm	Melissa	6+ yrs.	Female	
	Thursday				
5:00pm	7:00pm	Melissa	8-15yrs.	Female	

	TUMBLE TRAMPOLINE CLASSES					
	P	All Classes are	e 1 hour			
CI	ass Conce	entrates on tum	bling and floor skills			
Time	•	Teacher	Age/Lvl.	F/M		
	Monday					
7:00pm	8:00pm	Carolyn B.	10+ yrs. L.Adv/Adv.	Female		
	Tuesday					
6:00pm	7:00pm	Elizabeth	12 + yrs. Adv.	Female		
6:30pm	7:30pm	Tasha	7-12yrs. A.B./ L. Int	Mix		
	Thursday					
7:30pm	8:30pm	Dakota	8-16yrs. L. Int/L.Adv	Female		
	Saturday					
9:30am	10:30am	Tasha	7-15yrs.H.Int./L.Adv.	Mix		

	NINJA WARRIOR CLASSES					
Time		Teacher	Ages	F/M		
	Monday					
6:00pm	7:00pm	Camden	8+ yrs. Beg	Mix		
	Tuesday					
6:00pm	7:00pm	Jonah	7+ yrs. Beg	Mix		
7:00pm	8:00pm	Jonah	8+ yrs. Int/Adv	Mix		
		Friday				
5:00pm	6:00pm	Aiden	7+ yrs. Beg	Mix		
6:00pm	7:00pm	Jonah	8+ yrs. Beg	Mix		

TAEKWONDO						
Time	Α	\ge	Teacher			
	Monday					
5:30pm	6:00pm	3-5 yr:	s. Ms. Katrin			
6:00pm	7:00pm	5+ yrs	. Master Hawkins			
7:00 pm	8:00 pm	6+ yrs	. Master Hawkins			

Contact Fit Physique at 721-2521 for information on the following Outdoor Extreme Training Class Group Exercise Classes Yoga & Pilates Personal training for Adults and Youth

